# SDR FDEA202503140412

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 73,153 hours, 25,408 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE ON EICAS, ON APPROACH WHEN  SELECTING FLAPS 1. RAN QRH. LANDED FLAPS 20 PER QRH.  TROUBLESHOOT IAW ABOVE REFERENCES. AFTER INSPECTING ALL 8 FLAP TRANSMISSIONS, FOUND LEFT WING INBD FLAP INBD TRANSMISSION OVERLOAD INDICATOR TRIPPED AS WELL AS TRANSMISSION AND TORQUE LIMITER FLUIDS LOW.  SERVICED BOTH AND RESET TRIPPED INDICATOR. OPERATED  FLAPS FULL TRAVEL SEVERAL TIMES WITH NO MESSAGES OR FAULTS. OVERLOAD INDICATOR DID NOT TRIP.  REFERENCE  WRI 27-8648 FOR OIL OF TRIPPED INDICATOR. OK FOR SERVICE.
